# SDR C2XA95CL037

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: E006C6S4BJ0A
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROC/EWR - FLT 3633 - MOMENTARY ELEVATOR NOSE DOWN TRIM RUN-AWAY.  MAINTENANCE FOUND THE STANDBY PITCH TRIM STICKS IN THE NOSE DOWN POSITION.  MAINTENANCE REMOVED AND REPLACED SWITCH 18CG IN REFERENCE TO ATR WIRING MANUAL CH 20.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
